MAUDE Adverse Event Report: ARTHREX, INC. 4K SYNERGYUHD4 C-MOUNT CAMERA HEAD, AUTO; LAPAROSCOPE

ARTHREX, INC. 4K SYNERGYUHD4 C-MOUNT CAMERA HEAD, AUTO; LAPAROSCOPE
Model Number 4K SYNERGYUHD4 C-MOUNT CAMERA HEAD, AUTO
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 10/13/2021 it was reported by a sales representative via sems that an ar-3210-0025 4k hd c-mount camera, is getting very warm/hot.This was discovered during use in a procedure.The patient was not affected.The case was completed using a different camera.Ts: checked the light source output, changed out the light cord thinking it was going bad and also tested the camera after the case in which it started heating up again.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.(camera head) the evaluation determined that the reported event was caused by a defective camera head.This was attributed to wear and tear due to the age of the device.

Brand Name
4K SYNERGYUHD4 C-MOUNT CAMERA HEAD, AUTO
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19574205
Report Number1220246-2024-06258
Device Sequence Number19828472
Product Code GCJ
UDI-Device Identifier00888867197053
UDI-Public00888867197053
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K153218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K SYNERGYUHD4 C-MOUNT CAMERA HEAD, AUTO
Device Catalogue NumberAR-3210-0025
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2021
Initial Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown